| Catalog Number |
PB2SE |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation if device is available for return.
Event or Problem Description
It was reported that during a surgical procedure, part of a photon blade with adaptive smoke evacuation broke off.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
D9: it was initially reported the product was available for evaluation, the customer subsequently reported that the product is not available.H6: the quality investigation is complete.
Event or Problem Description